On differentiability of mappings of finite-dimensional domains into Banach spaces

  • A. V. Bondar


The well-known Stepanov criterion of the differentiability (approximate differentiability) of real functions is generalized to mappings of subsets of $R^n$ n into Banach spaces satisfying the Rieffel sharpness condition, in particular, reflexive Banach spaces. For Banach spaces that do not satisfy the Rieffel sharpness condition, this criterion is not true.
How to Cite
Bondar, A. V. “On Differentiability of Mappings of Finite-Dimensional Domains into Banach Spaces”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 51, no. 1, Jan. 1999, pp. 3–11, https://umj.imath.kiev.ua/index.php/umj/article/view/4578.
Research articles